Letter to the editors: "On the wreath product of $Z$-groups” [Algebra i Logika 28 (1989), no. 3, 298–310; MR1066317]
Algebra i logika, Tome 29 (1990) no. 4
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1990_29_4_a7,
author = {Z. M. Kachemtseva},
title = {Letter to the editors: {"On} the wreath product of $Z$-groups{\textquotedblright} {[Algebra} i {Logika} 28 (1989), no.~3, 298{\textendash}310; {MR1066317]}},
journal = {Algebra i logika},
pages = {500},
year = {1990},
volume = {29},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1990_29_4_a7/}
}
Z. M. Kachemtseva. Letter to the editors: "On the wreath product of $Z$-groups” [Algebra i Logika 28 (1989), no. 3, 298–310; MR1066317]. Algebra i logika, Tome 29 (1990) no. 4. http://geodesic.mathdoc.fr/item/AL_1990_29_4_a7/